# SDR FDEA200902230635

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 45,145 hours, 9,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK AT APPROX STA 755, X = 8.5, FOUND CRACK SEAT TRACK ADA8390-1.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG 1 VOL I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
